# SDR DL73K002474

- Difficulty date: December 18, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 48,713 hours, 38,375 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator
- Part number: 39268631
- Part serial: 3065
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C FAILED TO PRESSURIZE_,AUTO STBY MANUAL   CORR.ACT.FND PRESS LOW OFF NR 1 ENG ,REP NR 1 ENG PILOT PRESS REG PRESS A/C IN ALL POS .CK GOOD
